# SDR ASAA2023091945223

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,633 hours, 11,028 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG IS LEAKING FUEL FROM THE L/H VBV DRAIN. GROUNDED - YES. ON DEFERRAL.
